Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 842–854 (Mi zvmmf3630)  

This article is cited in 1 scientific paper (total in 1 paper)

A method of investigating unbounded solutions of quasilinear parabolic equations

V. A. Galaktionov, S. A. Posashkov

Moscow

Full text: PDF file (1382 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 148–156

Bibliographic databases:

UDC: 517.956.4
MSC: Primary 35B40; Secondary 35K55, 35K65
Received: 28.07.1987
Revised: 19.01.1988

Citation: V. A. Galaktionov, S. A. Posashkov, “A method of investigating unbounded solutions of quasilinear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 842–854; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 148–156

Citation in format AMSBIB
\Bibitem{GalPos88}
\by V.~A.~Galaktionov, S.~A.~Posashkov
\paper A method of investigating unbounded solutions of quasilinear parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 842--854
\mathnet{http://mi.mathnet.ru/zvmmf3630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955688}
\zmath{https://zbmath.org/?q=an:0689.35009}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 148--156
\crossref{https://doi.org/10.1016/0041-5553(88)90193-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3630
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p842

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Comput. Math. Math. Phys., 33:2 (1993), 217–227  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021